# SDR FDEA201201070448

- Difficulty date: January 7, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON RT RIB 20 HAS A 3" CRACK EXTENDING FROM RIVET TO PRODUCTION HOLE. REMOVED PRODUCTION DOUBLER, FABRICATED REPLACEMENT PRODUCTION DOUBLER AND   2 EA.  REPAIR DOUBLERS, AND INSTALLED ALL DOUBLERS IAW SRM 54-54-11, AND DWG 41A54515196, REV A.  MINOR REPAIR IAW GMM 6-2-100.
